×

Sergei Vladimirovich Matveev. (English. Russian original) Zbl 1412.01022

Russ. Math. Surv. 73, No. 4, 737-746 (2018); translation from Usp. Mat. Nauk 73, No. 4, 179-187 (2018).

MSC:

01A70 Biographies, obituaries, personalia, bibliographies

Biographic References:

Matveev, Sergei Vladimirovich
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Специальные остовы кусочно линейных многообразий, Матем. сб., 92(134), 2-10, 282-293, (1973) · Zbl 0286.57011
[2] Трехмерные многообразия, имеющие простые специальные остовы, Colloq. Math., 32, 1, 83-97, (1974) · Zbl 0294.57005
[3] Дистрибутивные группоиды в теории узлов, Матем. сб., 119(161), 1-9, 78-88, (1982) · Zbl 0523.57006
[4] Обобщенные перестройки трехмерных многообразий и представления гомологических сфер, Матем. заметки, 42, 2, 268-278, (1987) · Zbl 0649.57010
[5] Универсальные 3-деформации специальных полиэдров, УМН, 42, 3-255, 193-194, (1987) · Zbl 0645.57003
[6] Преобразования специальных спайнов и гипотеза Зимана, Изв. АН СССР. Сер. матем., 51, 5, 1104-1116, (1987) · Zbl 0676.57002
[7] Гипотеза Зимана для неутолщаемых специальных полиэдров эквивалентна гипотезе Эндрюса–Кёртиса, Сиб. матем. журн., 28, 6, 66-80, (1987) · Zbl 0654.57004
[8] Изоэнергетические поверхности гамильтоновых систем, перечисление трехмерных многообразий в порядке возрастания их сложности и вычисление объемов замкнутых гиперболических многообразий, УМН, 43, 1-259, 5-22, (1988) · Zbl 0671.58008
[9] Дисс. … докт. физ.-матем. наук, (1988)
[10] Аддитивность сложности и метод Хакена в топологии трехмерных многообразий, Укр. матем. журн., 41, 9, 1234-1239, (1989) · Zbl 0697.57006
[11] Complexity theory of three-dimensional manifolds, Acta Appl. Math., 19, 2, 101-130, (1990) · Zbl 0724.57012
[12] Math. Appl., 425, (1991), Изд-во МГУ: Изд-во МГУ, М. · Zbl 0748.57005
[13] Классификация достаточно больших трехмерных многообразий, УМН, 52, 5-317, 147-174, (1997) · Zbl 0916.57019
[14] Algorithms Comput. Math., 9, (2003), Springer-Verlag: Springer-Verlag, Berlin · Zbl 1048.57001
[15] EMS Ser. Lect. Math., 3, (2003), Ин-т компьютерных исследований: Ин-т компьютерных исследований, М.–Ижевск · Zbl 1094.55001
[16] Алгоритмическая топология и классификация трехмерных многообразий, (2007), МЦНМО: МЦНМО, М.
[17] Разложения гомологически тривиальных узлов в, Докл. РАН, 433, 1, 13-15, (2010) · Zbl 1201.57006
[18] Редукции узлов в утолщенных поверхностях и виртуальные узлы, Докл. РАН, 437, 6, 748-750, (2011) · Zbl 1234.57007
[19] A semigroup of theta-curves in 3-manifolds, Mosc. Math. J., 11, 4, 805-814, (2011) · Zbl 1284.57012
[20] Корни и разложения трехмерных топологических объектов, УМН, 67, 3-405, 63-114, (2012) · Zbl 1261.57007
[21] Prime decompositions of knots in, Topology Appl., 159, 7, 1820-1824, (2012) · Zbl 1241.57010
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.